Oklahoma, 2007Winter Storm in Oklahoma, January 12 to 14, 2007
January 12 to 14, 2007 · NWS OUN · 48 events in 48 counties and zones
A strong winter storm crippled much of Oklahoma from January 12th through the 14th, spreading snow, freezing rain and sleet across the state. The snow and sleet was confined to northern and western Oklahoma.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 14
- Injuries
- 0
- Property damage
- $1.9 million
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong winter storm crippled much of Oklahoma from January 12th through the 14th, spreading snow, freezing rain and sleet across the state. The snow and sleet was confined to northern and western Oklahoma. The freezing rain and sleet occurred mainly over central and southwest Oklahoma, with mainly freezing rain over the southeast. The hardest hit areas with freezing rain were Atoka, Bryan, Coal, Cotton, Hughes, Seminole, and Johnston counties. The wintry precipitation caused numerous traffic accidents with numerous indirect injuries and 14 indirect fatalities. Many trees and powers lines were downed with thousands of residents without power, mainly over southern and eastern Oklahoma. The severe cold that accompanied this storm also allowed for water main breaks in Clinton and Lawton. Other damage included school gymnasium roofs collapsed in Del City, Newcastle, two awnings collasped in Allen and Ada, and four greenhouse roofs collasped in McClain county. Also, the prolonged period of wintry precipitation closed airports, schools, malls, and other places of business. The slick and hazardous roads caused many schools to remained closed for several days after the winter precipitation had ended.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jan 12, 4:54 AM CST, 6 minutes earlier.
Area forecast discussion, Jan 12, 4:54 AM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
454 AM CST FRI JAN 12 2007
.DISCUSSION...
SORRY TO RUN LATE...WILL KEEP THIS SHORT AND TO THE POINT. OUTSIDE
OF SURFACE TEMPS...GFS MODEL WAS USED TO TWEAK THE GOING FORECAST.
POPS WERE RAISED MOST PERIODS THROUGH SUNDAY NIGHT.
WIDESPREAD RAINFALL DEVELOPING OVER THE SOUTHERN HALF OF OKLAHOMA
AND MUCH OF WESTERN/NORTHERN TEXAS. THIS ACTIVITY IS EXPECTED TO
CONTINUE THROUGH MUCH OF THE DAY...ERODING FROM THE WEST AS
FORCING FROM UPPER JET ENTRANCE REGION SHIFTS EAST AND WEAK WAVE
OVER WEST-TEXAS PROGRESSES THROUGH THE AREA. GIVEN LOCATION OF
FREEZING LINE AND ANTICIPATED PROGRESSION...WILL ALTER THE
FREEZING RAIN ADVISORY FOR TODAY. WILL REMOVE FAR WESTERN AND
NORTHWEST OKLAHOMA AND SPREAD ADVISORY EASTWARD AND A LITTLE
SOUTHWARD TO COVER AREAS SURROUNDING THE I-44 CORRIDOR FROM LAWTON
UP THROUGH OKC. NO SIGNIFICANT ICING IS EXPECTED ALTHOUGH SOME
ACCUMULATIONS ON TREES/POWER-LINES WILL BEGIN. BULK OF RAINFALL
WILL BE OVER FAR SOUTH/SOUTHEAST OKLAHOMA WHERE TEMPS WILL REMAIN
ABOVE FREEZING. IN THE WAKE OF TODAYS LARGE AREA OF RAIN...WE
WILL LIKELY SEE POCKETS OF LIGHT FREEZING RAIN AND DRIZZLE ON AND
OFF THROUGH TONIGHT INTO TOMORROW. EVEN THOUGH WE ARE KEEPING THE
ICE STORM WARNING GOING TONIGHT AND SATURDAY TO TRY AND KEEP
THINGS SIMPLE AND DEAL WITH SOME LEVEL OF UNCERTAINTY WITH
MESOSCALE INFLUENCES...IT APPEARS THAT THE MOST SIGNIFICANT ICING
MAY ACTUALLY OCCUR LATE SATURDAY THROUGH SUNDAY AS MAIN UPPER STORM
SYSTEM MOVES INTO THE SOUTHERN PLAINS. RIGHT NOW...THE MAIN AREAS
WE ARE CONCERNED ABOUT ARE AREAS SOUTHEAST OF INTERSTATE-44 NEARER
THE LOW LEVEL BOUNDARY AND MOISTURE INTERACTION...AND ALSO
PORTIONS OF NORTHWEST/NORTH-CENTRAL OKLAHOMA...WHERE THERE IS A
SIGNAL FOR ENHANCED FRONTOGENETICAL FORCING SATURDAY NIGHT.
OVER THIS NORTHERN AREA...THE TRANSITION AT THIS PARTICULAR TIME
WILL BE FROM FREEZING TO FROZEN PRECIPITATION...MINIMIZING ICE
ACCUMULATIONS AND TRANSITIONING TO SLEET AND SNOW. AT LEAST 1 TO 2 INCHES
OF SLEET/SNOW IS POSSIBLE.
ICE STORM WARNING WAS TWEAKED TO ADD THE REST OF SOUTHEAST
OKLAHOMA FOR TONIGHT THROUGH SUNDAY...PER ABOVE CONCERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 38 23 26 20 / 80 80 60 80
HOBART OK 35 21 24 19 / 60 70 50 70
WICHITA FALLS TX 55 27 28 23 / 90 90 60 80
GAGE OK 25 15 19 14 / 30 60 60 70
PONCA CITY OK 30 18 23 18 / 70 70 60 80
DURANT OK 64 34 34 27 / 100 100 90 90
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...ICE STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY FOR
OKZ004>048-050>052.
FREEZING RAIN ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
OKZ006>008-011>013-015>020-022>031-035-038.
TX...ICE STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY FOR
TXZ083>090.
&&
20/11Hazardous weather outlook, Jan 11, 9:50 PM CST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CST THU JAN 11 2007
OKZ004>048-050>052-TXZ083>090-121300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
950 PM CST THU JAN 11 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
ALTHOUGH THERE IS A CHANCE OF RAIN TONIGHT... THE AIRMASS WILL
LIKELY REMAIN TOO STABLE FOR THUNDERSTORM DEVELOPMENT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY JAN 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.
OTHER HAZARDOUS WEATHER...
A STRONG ARCTIC COLD FRONT WILL MOVE ACROSS NORTHERN AND WESTERN
OKLAHOMA OVERNIGHT... AND WILL PASS THROUGH WESTERN NORTH TEXAS AND
THE NORTHWESTERN TWO THIRDS OF OKLAHOMA BY DAYBREAK FRIDAY.
TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT... REACHING THE 20S
AND 30S BY SUNRISE. WIND CHILLS BY MORNING WILL BE IN THE TEENS AND
20S BEHIND THE FRONT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THE STRONG COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST THROUGH
OKLAHOMA AND WESTERN NORTH TEXAS ON FRIDAY. ISOLATED THUNDERSTORMS
WILL BE POSSIBLE FRIDAY ACROSS PORTIONS OF CENTRAL AND SOUTHERN
OKLAHOMA... AND WESTERN NORTH TEXAS... MAINLY SOUTHEAST OF A
STILLWATER TO HOBART LINE. THE PRESENCE OF ONLY MARGINAL
INSTABILITIES SHOULD KEEP THE CHANCE OF SEVERE STORMS MINIMAL.
OTHER HAZARDOUS WEATHER...
WINTER WEATHER IN THE FORM OF MUCH COLDER AIR AND FREEZING
RAIN WILL SPREAD INTO THE SOUTHERN PLAINS. PLEASE REFER TO THE ICE
STORM WARNING FOR MORE DETAILS ON THE WINTER WEATHER THAT WILL BE
AFFECTING THE AREA FRIDAY THROUGH SUNDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.
24Winter Storm, Jefferson
- When
- January 12, 5:00 AM CST to January 14, 6:00 PM CST
- Where
- Jefferson forecast zone
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Winter Storm, Tillman
- When
- January 12, 5:00 AM CST to January 14, 6:00 PM CST
- Where
- Tillman forecast zone
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Winter Storm, Jackson
- When
- January 12, 5:00 AM CST to January 14, 6:00 PM CST
- Where
- Jackson forecast zone
- Deaths
- 0 direct, 2 indirect
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Winter Storm, Cotton
- When
- January 12, 5:00 AM CST to January 14, 6:00 PM CST
- Where
- Cotton forecast zone
- Property damage
- $98,000
- Reported by
- Emergency Manager
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Winter Storm, Comanche
- When
- January 12, 6:00 AM CST to January 14, 12:00 AM CST
- Where
- Comanche forecast zone
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Winter Storm, Greer
- When
- January 12, 6:00 AM CST to January 14, 6:00 PM CST
- Where
- Greer forecast zone
- Deaths
- 0 direct, 1 indirect
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Winter Storm, Harmon
- When
- January 12, 6:00 AM CST to January 14, 6:00 PM CST
- Where
- Harmon forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Winter Storm, Kiowa
- When
- January 12, 6:00 AM CST to January 14, 6:00 PM CST
- Where
- Kiowa forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Winter Storm, Beckham
- When
- January 12, 7:00 AM CST to January 14, 6:00 PM CST
- Where
- Beckham forecast zone
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Winter Storm, Caddo
- When
- January 12, 7:00 AM CST to January 14, 6:00 PM CST
- Where
- Caddo forecast zone
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Winter Storm, Grady
- When
- January 12, 7:00 AM CST to January 14, 6:00 PM CST
- Where
- Grady forecast zone
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Winter Storm, Oklahoma
- When
- January 12, 8:00 AM CST to January 14, 6:00 PM CST
- Where
- Oklahoma forecast zone
- Deaths
- 0 direct, 1 indirect
- Property damage
- $50,000
- Reported by
- NWS Employee
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Winter Storm, Cleveland
- When
- January 12, 8:00 AM CST to January 14, 6:00 PM CST
- Where
- Cleveland forecast zone
- Property damage
- $40,000
- Reported by
- NWS Employee
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Winter Storm, Pottawatomie
- When
- January 12, 8:00 AM CST to January 14, 6:00 PM CST
- Where
- Pottawatomie forecast zone
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Winter Storm, McClain
- When
- January 12, 8:00 AM CST to January 14, 6:00 PM CST
- Where
- McClain forecast zone
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Winter Storm, Garvin
- When
- January 12, 8:00 AM CST to January 14, 6:00 PM CST
- Where
- Garvin forecast zone
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Winter Storm, Canadian
- When
- January 12, 8:00 AM CST to January 14, 6:00 PM CST
- Where
- Canadian forecast zone
- Deaths
- 0 direct, 1 indirect
- Property damage
- $40,000
- Reported by
- Newspaper
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Winter Storm, Washita
- When
- January 12, 8:00 AM CST to January 14, 6:00 PM CST
- Where
- Washita forecast zone
- Deaths
- 0 direct, 7 indirect
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Winter Storm, Hughes
- When
- January 12, 9:00 AM CST to January 14, 6:00 PM CST
- Where
- Hughes forecast zone
- Property damage
- $472,000
- Reported by
- Emergency Manager
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Winter Storm, Seminole
- When
- January 12, 9:00 AM CST to January 14, 6:00 PM CST
- Where
- Seminole forecast zone
- Property damage
- $80,000
- Reported by
- Emergency Manager
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Winter Storm, Kingfisher
- When
- January 12, 9:00 AM CST to January 14, 6:00 PM CST
- Where
- Kingfisher forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Winter Storm, Lincoln
- When
- January 12, 9:00 AM CST to January 14, 6:00 PM CST
- Where
- Lincoln forecast zone
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Winter Storm, Custer
- When
- January 12, 9:00 AM CST to January 14, 6:00 PM CST
- Where
- Custer forecast zone
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Winter Storm, Blaine
- When
- January 12, 9:00 AM CST to January 14, 6:00 PM CST
- Where
- Blaine forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Winter Storm, Logan
- When
- January 12, 9:00 AM CST to January 14, 6:00 PM CST
- Where
- Logan forecast zone
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Winter Storm, Noble
- When
- January 12, 10:00 AM CST to January 14, 6:00 PM CST
- Where
- Noble forecast zone
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Winter Storm, Major
- When
- January 12, 10:00 AM CST to January 14, 6:00 PM CST
- Where
- Major forecast zone
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Winter Storm, Payne
- When
- January 12, 10:00 AM CST to January 14, 6:00 PM CST
- Where
- Payne forecast zone
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Winter Storm, Garfield
- When
- January 12, 10:00 AM CST to January 14, 6:00 PM CST
- Where
- Garfield forecast zone
- Deaths
- 0 direct, 1 indirect
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Winter Storm, Dewey
- When
- January 12, 10:00 AM CST to January 14, 6:00 PM CST
- Where
- Dewey forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Winter Storm, Kay
- When
- January 12, 11:00 AM CST to January 14, 6:00 PM CST
- Where
- Kay forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Winter Storm, Grant
- When
- January 12, 11:00 AM CST to January 14, 6:00 PM CST
- Where
- Grant forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Winter Storm, Carter
- When
- January 12, 1:00 PM CST to January 14, 6:00 PM CST
- Where
- Carter forecast zone
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Winter Storm, Murray
- When
- January 12, 3:00 PM CST to January 14, 6:00 PM CST
- Where
- Murray forecast zone
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Winter Storm, Pontotoc
- When
- January 12, 4:00 PM CST to January 14, 6:00 PM CST
- Where
- Pontotoc forecast zone
- Property damage
- $60,000
- Reported by
- Emergency Manager
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Winter Storm, Coal
- When
- January 12, 4:00 PM CST to January 14, 6:00 PM CST
- Where
- Coal forecast zone
- Property damage
- $248,000
- Reported by
- Emergency Manager
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Winter Storm, Stephens
- When
- January 12, 4:00 PM CST to January 14, 6:00 PM CST
- Where
- Stephens forecast zone
- Deaths
- 0 direct, 1 indirect
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Winter Storm, Love
- When
- January 12, 7:00 PM CST to January 14, 6:00 PM CST
- Where
- Love forecast zone
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Winter Storm, Johnston
- When
- January 12, 8:00 PM CST to January 14, 6:00 PM CST
- Where
- Johnston forecast zone
- Property damage
- $55,000
- Reported by
- Emergency Manager
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Winter Storm, Bryan
- When
- January 12, 8:00 PM CST to January 14, 6:00 PM CST
- Where
- Bryan forecast zone
- Property damage
- $129,000
- Reported by
- Emergency Manager
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Winter Storm, Marshall
- When
- January 12, 8:00 PM CST to January 14, 6:00 PM CST
- Where
- Marshall forecast zone
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Winter Storm, Atoka
- When
- January 12, 11:00 PM CST to January 14, 6:00 PM CST
- Where
- Atoka forecast zone
- Property damage
- $180,000
- Reported by
- Emergency Manager
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Winter Storm, Roger Mills
- When
- January 13, 3:00 AM CST to January 14, 6:00 PM CST
- Where
- Roger Mills forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Winter Storm, Ellis
- When
- January 13, 3:00 AM CST to January 14, 6:00 PM CST
- Where
- Ellis forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Winter Storm, Woodward
- When
- January 13, 4:00 AM CST to January 14, 6:00 PM CST
- Where
- Woodward forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Winter Storm, Harper
- When
- January 13, 4:00 AM CST to January 14, 6:00 PM CST
- Where
- Harper forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Winter Storm, Woods
- When
- January 13, 4:00 AM CST to January 14, 6:00 PM CST
- Where
- Woods forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Winter Storm, Alfalfa
- When
- January 13, 4:00 AM CST to January 14, 6:00 PM CST
- Where
- Alfalfa forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
| Event | Date | Age | Sex | Where | Kind |
|---|
| Winter Storm, Jackson | 2007-01-16 | 42 | Male | Unknown | Indirect |
| Winter Storm, Jackson | 2007-01-12 | 48 | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Greer | 2007-01-12 | | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Oklahoma | 2007-01-12 | 58 | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Canadian | 2007-01-13 | 26 | Female | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Washita | 2007-01-14 | 16 | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Washita | 2007-01-14 | 24 | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Washita | 2007-01-14 | 32 | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Washita | 2007-01-14 | 19 | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Washita | 2007-01-14 | 28 | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Washita | 2007-01-14 | 48 | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Washita | 2007-01-14 | | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Garfield | 2007-01-16 | 39 | Male | Vehicle/Towed Trailer | Indirect |
| Winter Storm, Stephens | 2007-01-17 | 20 | Male | Vehicle/Towed Trailer | Indirect |
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm and Winter Weather in Texas, January 12 to 14, 20072 deaths · 68 injured · $730,000 · 22 events
- Winter Storm in Missouri, January 12 to 14, 20073 deaths · $8,000 · 22 events
- Cold in Oklahoma, January 12 to 18, 20073 deaths · 3 events
- Ice Storm in Missouri, January 12 to 14, 2007$353 million · 26 events
- Frost and Freeze in California, January 12 to 18, 2007$216 million · 9 events
- Ice Storm in Texas, January 12 to 15, 200713 injured · $371,000 · 24 events
- Winter Storm in Oklahoma, January 12 to 15, 2007$38 million · 25 events
- Ice Storm in Illinois, January 12 to 13, 20071 death · 13 events
- Cold in Nevada, January 12 to 17, 20071 death · 1 event
- Ice Storm in Missouri, January 12 to 14, 2007$2.4 million · 23 events
- Winter Storm in Arkansas, January 12 to 15, 2007$150,000 · 4 events
- Ice Storm in Texas, January 12 to 14, 2007$75,000 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 12060, 12161, 12542, 12551, 12129, 12543, 12550, 12552, 12159, 12548, 12549, 12025, 12028, 12041, 12062, 12160, 12544, 12545, 12037, 12043, 12047, 12053, 12054, 12547, 12720, 12032, 12033, 12038, 12046, 12057, 12039, 12049, 12034, 12138, 12031, 12036, 12040, 12553, 12044, 12045, and more.